Download PDF by Berti M., Bolle P.: Cantor families of periodic solutions for wave equations via

By Berti M., Bolle P.

Show description

Read Online or Download Cantor families of periodic solutions for wave equations via a variational principle PDF

Best mathematics books

Download e-book for kindle: Here's Looking at Euclid: A Surprising Excursion Through the by Alex Bellos

Too usually math will get a foul rap, characterised as dry and hard. yet, Alex Bellos says, "math should be inspiring and brilliantly artistic. Mathematical proposal is likely one of the nice achievements of the human race, and arguably the root of all human development. the realm of arithmetic is a amazing position.

Modeling, Simulation and Control of Nonlinar Engineering by Jan Awrejcewicz, Jan Awrejcewicz PDF

This quantity includes the invited papers awarded on the ninth foreign convention Dynamical platforms idea and purposes held in Lódz, Poland, December 17-20, 2007, facing nonlinear dynamical platforms. The convention introduced jointly a wide workforce of remarkable scientists and engineers, who care for numerous difficulties of dynamics encountered either in engineering and in lifestyle.

Read e-book online Foundations: Logic, Language, and Mathematics PDF

The extra conventional methods to the historical past and philosophy of technology and expertise proceed besides, and doubtless will proceed so long as there are skillful practitioners similar to Carl Hempel, Ernest Nagel, and th~ir scholars. ultimately, there are nonetheless different techniques that tackle a number of the technical difficulties coming up once we try and supply an account of trust and of rational selection.

Additional resources for Cantor families of periodic solutions for wave equations via a variational principle

Example text

Univ. Chicago Press, 1999. [10] H. Brezis, J. M. Coron, L. Nirenberg, Free vibrations for a non-linear wave equation and a Theorem of P. Rabinowitz, Comm. Pure and Appl. Math. 33, 5, 667-684, 1980. [11] L. Chierchia, J. You, KAM tori for 1D nonlinear wave equations with periodic boundary conditions, Comm. Math. Phys. 211, 2000, no. 2, 497–525. [12] W. Craig, Probl`emes de petits diviseurs dans les ´equations aux d´eriv´ees partielles, Panoramas et Synth`eses, 9, Soci´et´e Math´ematique de France, Paris, 2000.

1) with frequencies ω < 1. 1 Clearly m∞ < +∞ because |ap (x)v p+1 | ≤ C|v|p+1 ∞ ≤C v |G(v)| ≤ Ω p+1 H1 , ∀v ∈ V . Let vn ∈ S be a maximizing sequence for G, namely G(vn ) → m∞ . 1) Since vn = 1, ∀n, we can assume that (up to subsequence) vn H1 v¯ ∈ V and, by the compact L∞ ∞ 1 H1 embedding H (T) → L (T), that vn → v¯. As a consequence ap (x)vnp → G(vn ) := Ω ap (x)¯ v p =: G(¯ v) . 2) we get G(¯ v ) = m∞ . Actually the maximum point v¯ ∈ S. Indeed, by the lower semicontinuity of the H 1 -norm for the weak topology, v¯ H 1 ≤ lim inf n vn H 1 = 1 .

1. Consider the orthogonal splitting W = W (n) ⊕ W (n)⊥ where W (n) = w ∈ W exp (ilt) wl (x) , W (n)⊥ = w ∈ W w= |l|≤Ln w= exp (ilt) wl (x) |l|>Ln with Ln := L0 2n for some large integer L0 , and denote by Pn : W → W (n) and Pn⊥ : W → W (n)⊥ the orthogonal projectors onto W (n) and W (n)⊥ . 12) imply • (P1) (Regularity) Γ(·, ·, ·, ·) ∈ C ∞ [0, δ0 ] × B(1) × B(2R∞ ; V1 ) × B(R∞ ; W ∩ Xσ,s ), Xσ,s . Moreover Dk Γ, ∀ k ≥ 0, are bounded on [0, δ0 ] × B(1) × B(2R∞ ; V1 ) × B(R∞ ; W ∩ Xσ,s ). • (P2) (Smoothing) ∀ w ∈ W (n)⊥ ∩ Xσ,s and ∀ 0 ≤ σ ≤ σ, w σ ,s ≤ exp (−Ln (σ − σ )) w The core of the Nash-Moser scheme is the invertibility of the linearized operators on W (n) Ln (δ, λ, v1 , w)[h] := Lω h − εPn ΠW Dw Γ(δ, λ, v1 , w)[h] .

Download PDF sample

Cantor families of periodic solutions for wave equations via a variational principle by Berti M., Bolle P.

by David

Rated 4.83 of 5 – based on 33 votes